# SDR ASAA11510036

- Difficulty date: July 9, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 17,609 hours, 5,483 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT ON STATIC INVERTER INOP.  PROBLEM OCCURED AFTER GND PWR FAILED.  WHILE TROUBLESHOOTING SYS RETURNED TO NORMAL OPS PER 24 34 TASK 801.  VERIFICATION FLIGHT SUCCESSFUL.
